# SDR OZIA200243004

- Difficulty date: May 7, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 4,695 hours, 4,684 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348936
- Part serial: 99041684
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

Multiple CAS miscompares--FWC, Misc CPCS10XX, Misc Fuel, Misc Engine.
